# SDR SIMA200510804

- Difficulty date: April 14, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12520
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - LEFT SIDE FORWARD EXTERIOR EMERGENCY LIGHT, EMERGENCY LIGHT AT ROW 3 AND COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY POWER SUPPLY CHARGER NR 1 IAW MM 33-50-04.  OPS CHECK GOOD.  (M)
